Previous |  Up |  Next


Title: On real submanifolds of ${\Bbb C}^2$ and ${\Bbb C}^3$ (Preliminary communication) (English)
Author: Švec, Alois
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 13
Issue: 2
Year: 1972
Pages: 403-407
Category: math
MSC: 32Q99
MSC: 53B25
MSC: 53C55
idZBL: Zbl 0244.53022
idMR: MR0315640
Date available: 2008-06-05T20:39:00Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_013-1972-2_17.pdf 270.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo